My Doctor just put me on Fluvoxamine ...starting today. I have been on Tegretol for seizures and recently switched to Lamictal. I started having seizures when I was 9 years old which I am 24 now. I have had constant trouble with weight gain. I always count my calories and I do not take in more than 2000 a day sometimes even less. I keep gaining more weight! I know that seizure meds are known to play a roll in weight gain...especially Tegretol. My question is ........ Does Fluvoxamine cause weight gain or weight loss...and how much more so than the other. More weight gain than weight loss or visa versa ? I researched on the internet for answers but nothing is real clear. What should I do about this? Ive thought about getting the Lap Band surgery but it is too expensive. Are there alternatives ? Thanks, Jenny
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.